a thyroid problem and having problems with my weight, what do i do?
You will not know how the injection is going to affect you until you have used it. Now that you have used it there is nothing you can do. However if you are unhappy about any weight gain you can choose not to use it again. You would need to reconsider your contraceptive options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does cause weight gain, and water retain, I all ready have these problem and I am on a diet pill to?
Posted 17 Aug 2010 • 2 answers
Does anyone hav any reccomendations for a mood stabilizer that doesn't cause weight gain for someone
Posted 8 Apr 2012 • 2 answers
Posted 8 Mar 2014 • 1 answer
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer
Posted 20 Jul 2016 • 0 answers